Comment on "Evaluation of multicenter electric multipole moment integrals over integer and noninteger n-STOs"


Guseinov I.

JOURNAL OF THE CHINESE CHEMICAL SOCIETY, vol.51, pp.1077-1078, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 51
  • Publication Date: 2004
  • Doi Number: 10.1002/jccs.200400161
  • Title of Journal : JOURNAL OF THE CHINESE CHEMICAL SOCIETY
  • Page Numbers: pp.1077-1078

Abstract

Ozdogan (J. Chin. Chem. Soc. 2004, 51, 13) published formulas for evaluating the multicenter electric multipole moment (EMM) integrals over Slater-type orbitals (STOs). It is demonstrated that all of the formulas presented in this work are not original and they are available in OUT already published papers or can easily be derived by means of a simple algebra (I. I. Guseinov, J. Mol. Struct. (Theochem) 1996, 367, 83; 1998, 42 7, 263; Int. J. Quantum Chem. 1998, 68,145; I. I.Guseinov, B. A. Mamedov, Int. J. Quantum Chem. 2003,93, 9.